Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Irregular bleeding with red tissues after consuming morning after pill - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   hi
Doctor :   how can i help you
User :   hi, i took morning after pill, after 7 days i got bleeding with tissues, what does this mean? am i pregnant?
User :   pls help
Doctor :   what sort of tissues did you observe in your menstrual bleed?
User :   thick red tiddues
User :   i m 24 year old student
Doctor :   ok
Doctor :   when did you have sex?
Doctor :   and when was your last menstrual period?
User :   7 days after my periods got over
User :   those were my normal last periods
Doctor :   when was the last menstrual period?
User :   7 days before having sex were my last periods then 1 week after having pill i got that bleeding ..that was last
User :   pls reply i hv 1 min left
Doctor :   ok
Doctor :   it might be because of mornig after pill
Doctor :   ok
Doctor :   wait for your normal period
Doctor :   if you dont get it
Doctor :   then do one urine pregnancy test

Doctor :  
if it comes positive then you can terminate your pregnancy with medicine
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor